American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 79 found      Go to page: 1 2 3

[1] Jen Berg and Andrew Schultz. $p$-groups have unbounded realization multiplicity. Proc. Amer. Math. Soc. 142 (2014) 2281-2290.
Abstract, references, and article information
View Article: PDF

[2] Andrew Obus. Conductors of wild extensions of local fields, especially in mixed characteristic $(0,2)$. Proc. Amer. Math. Soc. 142 (2014) 1485-1495.
Abstract, references, and article information
View Article: PDF

[3] Satoru Fukasawa and Takeshi Takahashi. Galois points for a normal hypersurface. Trans. Amer. Math. Soc. 366 (2014) 1639-1658.
Abstract, references, and article information
View Article: PDF

[4] Lindsay N. Childs. Fixed-point free endomorphisms and Hopf Galois structures. Proc. Amer. Math. Soc. 141 (2013) 1255-1265.
Abstract, references, and article information
View Article: PDF

[5] S. C. Featherstonhaugh, A. Caranti and L. N. Childs. Abelian Hopf Galois structures on prime-power Galois field extensions. Trans. Amer. Math. Soc. 364 (2012) 3675-3684.
Abstract, references, and article information
View Article: PDF

[6] Florian Möller. Polynomials with AGL-monodromy. Proc. Amer. Math. Soc. 140 (2012) 2967-2980.
Abstract, references, and article information
View Article: PDF

[7] Elżbieta Sowa. Picard-Vessiot extensions for real fields. Proc. Amer. Math. Soc. 139 (2011) 2407-2413. MR 2784805.
Abstract, references, and article information
View Article: PDF

[8] Christopher J. Hillar. Sums of squares over totally real fields are rational sums of squares. Proc. Amer. Math. Soc. 137 (2009) 921-930. MR 2457431.
Abstract, references, and article information
View Article: PDF

[9] Ming-Chang Kang. A central extension theorem for essential dimensions. Proc. Amer. Math. Soc. 136 (2008) 809-813. MR 2361852.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] David Gluck and I. M. Isaacs. Radical and cyclotomic extensions of the rational numbers. Proc. Amer. Math. Soc. 135 (2007) 3435-3441. MR 2336555.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Dan Haran, Moshe Jarden and Florian Pop. Projective group structures as absolute Galois structures with block approximation. Memoirs of the AMS 189 (2007) MR 2340100.
Book volume table of contents

[12] J. C. Owen and S. C. Power. The non-solvability by radicals of generic 3-connected planar Laman graphs. Trans. Amer. Math. Soc. 359 (2007) 2269-2303. MR 2276620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jerald J. Kovacic. Geometric characterization of strongly normal extensions. Trans. Amer. Math. Soc. 358 (2006) 4135-4157. MR 2219014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Robert G. Underwood and Lindsay N. Childs. Duality for Hopf orders. Trans. Amer. Math. Soc. 358 (2006) 1117-1163. MR 2187648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ki-ichiro Hashimoto and Akinari Hoshi. Families of cyclic polynomials obtained from geometric generalization of Gaussian period relations. Math. Comp. 74 (2005) 1519-1530. MR 2137015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Manish Kumar. Valuations and rank of ordered abelian groups. Proc. Amer. Math. Soc. 133 (2005) 343-348. MR 2093053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jerald J. Kovacic. The differential Galois theory of strongly normal extensions. Trans. Amer. Math. Soc. 355 (2003) 4475-4522. MR 1990759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Shreeram S. Abhyankar and Nicholas F. J. Inglis. Galois groups of some vectorial polynomials. Trans. Amer. Math. Soc. 353 (2001) 2941-2969. MR 1828480.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Shreeram S. Abhyankar. Resolution of singularities and modular Galois theory. Bull. Amer. Math. Soc. 38 (2001) 131-169. MR 1816069.
Abstract, references, and article information
View Article: PDF

[20] Elena V. Black. Lifting wreath product extensions. Proc. Amer. Math. Soc. 129 (2001) 1283-1288. MR 1814179.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Elena V. Black and John R. Swallow. Relative Embedding Problems. Trans. Amer. Math. Soc. 353 (2001) 2347-2370. MR 1814073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Lindsay N. Childs. Principal homogeneous spaces and formal groups. Math. Surveys Monogr. 80 (2000) 191-204.
Book volume table of contents
View Article: PDF

[23] Lindsay N. Childs. Hopf algebras of rank $p^2$. Math. Surveys Monogr. 80 (2000) 149-159.
Book volume table of contents
View Article: PDF

[24] Lindsay N. Childs. Formal groups. Math. Surveys Monogr. 80 (2000) 171-190.
Book volume table of contents
View Article: PDF

[25] Lindsay N. Childs. Cyclic extensions of degree $p$. Math. Surveys Monogr. 80 (2000) 113-128.
Book volume table of contents
View Article: PDF

[26] Lindsay N. Childs. Cyclic Hopf Galois extensions of degree $p^2$. Math. Surveys Monogr. 80 (2000) 161-169.
Book volume table of contents
View Article: PDF

[27] Lindsay N. Childs. Hopf Galois structures on separable field extensions. Math. Surveys Monogr. 80 (2000) 47-71.
Book volume table of contents
View Article: PDF

[28] Lindsay N. Childs. Introduction. Math. Surveys Monogr. 80 (2000) 1-5.
Book volume table of contents
View Article: PDF

[29] Lindsay N. Childs. Hopf algebras and Galois extensions. Math. Surveys Monogr. 80 (2000) 7-45.
Book volume table of contents
View Article: PDF

[30] Lindsay N. Childs. Taming Wild Extensions: Hopf Algebras and Local Galois Module Theory. Math. Surveys Monogr. 80 (2000) MR MR1767499.
Book volume table of contents


Results: 1 to 30 of 79 found      Go to page: 1 2 3